# SDR REXA2022050300798

- Difficulty date: April 5, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE ASSY ANGLE CORRODED P/N 61R317052-1	CA: REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01
